# SDR CALA9900214

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT RAISE AFTER TAKEOFF FROM EWR. THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED SAFELY.  MAINTENANCE FOUND THE NLG STRUT FLAT.  A COMPLETE STRUT SERVICE WAS PERFORMED IAW MM 32-21-02.  THE NOSE GEAR WAS CYCLED AND LANDING GEAR HANDLE OPERATION CHECKED GOOD.
